A note on an analogue of Hadamard’s theorem for determining the radii of m-meromorphy
dc.contributor.author | Bosuwan N. | |
dc.contributor.correspondence | Bosuwan N. | |
dc.contributor.other | Mahidol University | |
dc.date.accessioned | 2025-01-10T18:17:58Z | |
dc.date.available | 2025-01-10T18:17:58Z | |
dc.date.issued | 2024-12-01 | |
dc.description.abstract | In this paper, we prove an extension of Hadamard’s classical theorem for determining the radius of m-meromorphy of an analytic function in terms of its Taylor coefficients. Our extension is expressed in terms of Fourier coefficients with respect to an orthonormal polynomial system on the unit circle. Our main result confirms a conjecture posed in | |
dc.identifier.citation | ScienceAsia Vol.50 No.6 (2024) | |
dc.identifier.doi | 10.2306/scienceasia1513-1874.2024.099 | |
dc.identifier.issn | 15131874 | |
dc.identifier.scopus | 2-s2.0-85213980358 | |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/102666 | |
dc.rights.holder | SCOPUS | |
dc.subject | Multidisciplinary | |
dc.title | A note on an analogue of Hadamard’s theorem for determining the radii of m-meromorphy | |
dc.type | Article | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85213980358&origin=inward | |
oaire.citation.issue | 6 | |
oaire.citation.title | ScienceAsia | |
oaire.citation.volume | 50 | |
oairecerif.author.affiliation | Faculty of Science, Mahidol University | |
oairecerif.author.affiliation | Ministry of Higher Education, Science, Research and Innovation |